# SDR P2EA00033

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 910-940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, HOLE IN RADIUS OF STRINGER 20L AT BS 923.  REPAIRED STRINGER 20L BETWEEN BS 910 AND BS 940 IAW SRM 53-30-3 FIG 1.  (M)
